# SDR AALA201901299034

- Difficulty date: December 29, 2018
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 59,335 hours, 22,494 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367322600000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. DELAMINATION FOUND ON FLOOR PANEL 131UF IN FORWARD CARGO COMPARTMENT. REPLACED FLOOR PANEL PER SRM 53-02-00-300-011 PARA 2 FIGURE 20109 AND IRM 9701 REVISION I.
